Metrics

From
Some Generalized Hermite-Hadamard Type Inequalities for Quasi-Geometrically Convex Functions by İmdat İşcan American Journal of Mathematical Analysis. 2013, 1(3), 48-52 doi:10.12691/ajma-1-3-5
Views
9196
Html 8924
Abstract 272
11 December 2013 (publication date) through 15 November 2019 *
23.00 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3583
PDF2115
Epub445
XML654
PPT0
Figures201
Tables168
Export: 1111
RIS357
BibTex358
Endnote396
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
8
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com